# SDR SWIA202265869

- Difficulty date: May 6, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 32,259 hours, 30,909 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATT RIB FWD ANGLE CRACKED AT LHS WS48.30.     (C-CHECK RO 6/1/2022)    REMOVED AND REPLACED DAMAGED ANGLE P/N 600-10204-27 REF CRJ200 SRM 51-42-21, 51-42-06, BOMBARDIER ENG DWG 600-10204 REV M COMPLIED WITH 51-900-1003 SKY
